UNIGE document Scientific Article
previous document  unige:6457  next document
add to browser collection
Title

Distribution-Free Inference for Welfare Indices under Complete and Incomplete Information

Authors
Cowell, Frank
Published in The Journal of Economic Inequality. 2003, vol. 1, no. 3, p. 191-219
Abstract The data available for estimating welfare indicators are often inconveniently incomplete data: they may be censored or truncated. Furthermore, for robustness reasons, researchers sometimes use trimmed samples. By using the statistical tool known as the Influence Function we derive distribution-free asymptotic variances for wide classes of welfare indicators not only in the complete data case, but also in the important cases where the data have been trimmed, censored or truncated.
Keywords CensoringIncome distributionInequality measurementInfluence functionLorenz curveSampling varianceTrimming
Identifiers
Full text
Article (Published version) (193 Kb) - public document Free access
Structures
Citation
(ISO format)
COWELL, Frank, VICTORIA-FESER, Maria-Pia. Distribution-Free Inference for Welfare Indices under Complete and Incomplete Information. In: The Journal of Economic Inequality, 2003, vol. 1, n° 3, p. 191-219. https://archive-ouverte.unige.ch/unige:6457

395 hits

411 downloads

Update

Deposited on : 2010-05-04

Export document
Format :
Citation style :